Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 140, NWS Birmingham, AL

June 12, 2009Pickens County, Alabama

NWS Birmingham, AL issued this tornado warning at Jun 12, 2009, 7:26 PM CDT for Pickens County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2009, 7:26 PM CDT (00:26 UTC)
Expired
Jun 12, 2009, 8:00 PM CDT
In force
34 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Pickens County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 130026
TORBMX
ALC107-130100-
/O.NEW.KBMX.TO.W.0140.090613T0026Z-090613T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...REFORM...PICKENSVILLE...GORDO...
  CARROLLTON...

* UNTIL 800 PM CDT

* AT 725 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
  ETHELSVILLE...OR 9 MILES SOUTH OF COLUMBUS...MOVING SOUTHEAST AT 35
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BENEVOLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3325 8831 3343 8830 3344 8828 3335 8784
      3324 8784 3313 8791 3313 8793 3310 8795
      3308 8801 3323 8832
TIME...MOT...LOC 0026Z 296DEG 31KT 3337 8838

$$

27
2 follow-up statements
000 
WWUS54 KBMX 130036
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
736 PM CDT FRI JUN 12 2009

ALC107-130100-
/O.CON.KBMX.TO.W.0140.000000T0000Z-090613T0100Z/
PICKENS AL-
736 PM CDT FRI JUN 12 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
PICKENS COUNTY...

AT 735 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED NEAR PINE GROVE...OR 8 MILES NORTH
OF PICKENSVILLE...MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ETHELSVILLE...MCSHAN...CARROLLTON...OWENS...REFORM...DILLBURG...
PIONEER...GORDO AND BENEVOLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3325 8831 3343 8830 3344 8828 3335 8784
      3324 8784 3313 8791 3313 8793 3310 8795
      3308 8801 3323 8832
TIME...MOT...LOC 0036Z 296DEG 31KT 3333 8829

$$

27
000 
WWUS54 KBMX 130049
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 PM CDT FRI JUN 12 2009

ALC107-130100-
/O.CON.KBMX.TO.W.0140.000000T0000Z-090613T0100Z/
PICKENS AL-
749 PM CDT FRI JUN 12 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
PICKENS COUNTY...

AT 749 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED NEAR CARROLLTON...MOVING SOUTHEAST
AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OWENS...REFORM...DILLBURG...PIONEER...GORDO AND BENEVOLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3340 8809 3335 8784 3324 8784 3313 8791
      3313 8793 3310 8795 3308 8801 3320 8825
TIME...MOT...LOC 0049Z 296DEG 31KT 3328 8817

$$

27

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jun 12, 6:45 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 12, 6:45 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT FRI JUN 12 2009

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...DISCRETE SEVERE THUNDERSTORMS CONTINUE TO MOVE
SOUTHEAST ACROSS NORTH ALABAMA ALONG LOW LEVEL BOUNDARY. THE
STRONGER CELLS HAVE DEVELOPED ALONG A LINE FROM CARROLLTON TO
ALABASTER WHERE IT IS TAPPING BEST INFLOW AND MOST UNSTABLE AIR.
THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED AREAS OF
DAMAGING WINDS AND LARGE HAIL.

BOW ECHO CONTINUES TO RACE EAST-SOUTHEASTWARD ACROSS NORTHERN
MISSISSIPPI WITH A FORWARD SPEED NEAR 60 MPH. BASED ON THIS
MOVEMENT...LEADING EDGE OF MCS SHOULD CROSS THE MS/AL STATE LINE
NEAR NEAR 645 PM. A FAYETTE...CARBON HILL...DOUBLE SPRINGS LINE NEAR
730 PM. A TUSCALOOSA...BIRMINGHAM...ONEONTA LINE BY 830 PM.  THE MCS
WILL BE CAPABLE OF PRODUCING WIDESPREAD DAMAGING STRAIGHT LINE WINDS.

58/ROSE

&&

.AVIATION...00Z TAF DISCUSSION.

SCT-NMRS TSTMS WILL AFFECT CENTRAL ALABAMA THRU 03Z.  A SQUALL LINE
JUST ENTERING NW ALABAMA WAS MOVING EAST SOUTHEAST AT 55 MPH. SEVERE
WIND GUSTS WITH THIS LINE WILL LIKELY IMPACT KTCL...KBHM...AND
KEET. THE TSTM ACTIVITY IS EXPECTED TO AFFECT ALL TAF SITES EXCEPT
KTOI.  TSTM ACTIVITY SHOULD BE OUT OF AREA BY 04Z.

AFTER 04Z...VFR CONDS EXPECTED WITH ONLY MID LEVEL CLOUDS FROM
THUNDERSTORM DEBRIS.  ANOTHER ROUND OF STORMS POSSIBLE SATURDAY
AFTERNOON.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 12, 12:51 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1251 PM CDT FRI JUN 12 2009

ALZ011>015-017>050-131200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1251 PM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS FROM 2 PM UNTIL MIDNIGHT...
GENERALLY ALONG AND NORTH OF THE LINE FROM GEIGER...TO MARION...
TO WETUMPKA...TO AUBURN. THE PRIMARY THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL. ISOLATED SEVERE STORMS ARE POSSIBLE THIS
AFTERNOON GENERALLY ALONG AND NORTH OF I-20.  A MORE ORGANIZED
THREAT OF SEVERE STORMS EXISTS THIS EVENING AS A LARGE THUNDERSTORM
COMPLEX APPROACHES WEST ALABAMA THIS EVENING.  THERE IS UNCERTAINTY
AS TO WHETHER THIS SYSTEM WILL IS WEAKEN AS IT MOVES INTO
ALABAMA....BUT THERE IS A POTENTIAL FOR DAMAGING STRAIGHT LINE
WINDS WITH THIS SYSTEM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER RISK OF SEVERE THUNDERSTORMS WILL EXIST ON
SATURDAY AFTERNOON AND EVENING...ANYWHERE ACROSS THE AREA
AS AN UPPER LEVEL IMPULSE MOVES THROUGH.  THE PRIMARY THREAT
WILL BE DAMAGING WINDS.

NO OTHER HAZARDOUS WEATHER IS EXPECTED FOR THE REMAINDER OF THE
PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
REQUIRED TODAY AND AGAIN ON SATURDAY.

In the hours before

Special weather statement, Jun 12, 6:58 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CDT FRI JUN 12 2009

ALZ036-037-043-130045-
COOSA-ELMORE-TALLAPOOSA-
658 PM CDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ALERT FOR COOSA...ELMORE AND TALLAPOOSA
COUNTIES UNTIL 745 PM CDT...

AT 658 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF GOODWATER
TO WIND CREEK STATE PARK TO WETUMPKA TO PRATTVILLE...OR ALONG A LINE
EXTENDING FROM 7 MILES EAST OF GOODWATER TO 8 MILES NORTHEAST OF
EQUALITY TO WETUMPKA TO PRATTVILLE...MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HACKNEYVILLE.
  MARTIN LAKE AT KOWALIGA.
  GOLDVILLE.
  KENT.
  YATES DAM.
  DAVISTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JD/02
Local storm report, Jun 12, 7:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
711 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND GST     4 WNW STAR              33.70N 88.24W
06/12/2009  E65 MPH          LAMAR              AL   EMERGENCY MNGR

            65 MPH WIND GUST 1 MILE EAST OF THE STATE LINE ON HIGHWAY
            18.

&&

MGRANTHAM
Local storm report, Jun 12, 7:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     1 W SULLIGENT           33.89N 88.15W
06/12/2009                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 278 WEST OF SULLIGENT.

&&

MGRANTHAM
Local storm report, Jun 12, 7:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             5 N VERNON              33.83N 88.11W
06/12/2009  E0.75 INCH       LAMAR              AL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED ALONG HIGHWAY 17 BETWEEN VERNON
            AND SULLIGENT NEAR THE VERNON AIRPORT.

0325 PM     TSTM WND DMG     VERNON                  33.76N 88.11W
06/12/2009                   LAMAR              AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS THE SOUTHERN AND EASTERN PARTS
            OF THE COUNTY. GENERALLY ALONG AND EAST OF HIGHWAY 17.

0341 PM     TSTM WND DMG     11 WNW FAYETTE          33.75N 88.01W
06/12/2009                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN ALONG HIGHWAY 18 NEAR CROSSVILLE.

0401 PM     TSTM WND DMG     6 WSW FAYETTE           33.66N 87.92W
06/12/2009                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN ON A HOUSE IN THE BELK COMMUNITY. PEOPLE
            REPORTED TRAPPED INSIDE. NO REPORTS OF INJURIES AT THIS
            TIME.

0403 PM     HAIL             HALEYVILLE              34.24N 87.62W
06/12/2009  E0.75 INCH       WINSTON            AL   PUBLIC

            PENNY SIZE HAIL REPORTED IN HALEYVILLE.

0425 PM     HAIL             REFORM                  33.38N 88.02W
06/12/2009  E1.00 INCH       PICKENS            AL   PUBLIC

            QUARTER SIZE HAIL IN REFORM.

0427 PM     HAIL             DOUBLE SPRINGS          34.15N 87.40W
06/12/2009  E0.50 INCH       WINSTON            AL   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL REPORTED IN DOUBLE SPRINGS.

0427 PM     FUNNEL CLOUD     2 NW TUSCALOOSA MUNICIP 33.24N 87.64W
06/12/2009                   TUSCALOOSA         AL   PUBLIC

            FUNNEL CLOUD AND POSSIBLE BRIEF TORNADO REPORTED JUST
            NORTHWEST OF THE TUSCALOOSA AIRPORT.

0456 PM     TSTM WND DMG     ABERNANT                33.29N 87.20W
06/12/2009                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            ABERNANT VFD REPORTED TREE ON POWER LINE ON CEDAR HILL
            ROAD.

0536 PM     HAIL             1 SSE ALABASTER         33.23N 86.81W
06/12/2009  E1.00 INCH       SHELBY             AL   PUBLIC

            QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF U.S.
            HIGHWAY 31 AND INTERSTATE 65.

0537 PM     HAIL             2 SSW ALABASTER         33.22N 86.82W
06/12/2009  E0.50 INCH       SHELBY             AL   AMATEUR RADIO

            DIME SIZE HAIL REPORTED AT INTERSECTION OF HIGHWAY 119
            AND THOMPSON ROAD IN ALABASTER.

0540 PM     HAIL             PELHAM                  33.30N 86.79W
06/12/2009  E0.50 INCH       SHELBY             AL   CO-OP OBSERVER

            PEA TO DIME SIZE HAIL REPORTED BY COCORAHS OBSERVER IN
            PELHAM.

0603 PM     TSTM WND DMG     3 NW SIPSEY RIVER       33.28N 87.81W
06/12/2009                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            SIPSEY VALLEY VFD REPORTS TREE DOWN IN ROAD JUST EAST OF
            HIGHWAY 140 AND ECHOLA ROAD.

0657 PM     TSTM WND DMG     1 W SULLIGENT           33.89N 88.15W
06/12/2009                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 278 WEST OF SULLIGENT.

0657 PM     TSTM WND GST     4 WNW STAR              33.70N 88.24W
06/12/2009  E65.00 MPH       LAMAR              AL   EMERGENCY MNGR

            65 MPH WIND GUST 1 MILE EAST OF THE STATE LINE ON HIGHWAY
            18.

&&

MGRANTHAM
Local storm report, Jun 12, 7:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
723 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     VERNON                  33.76N 88.11W
06/12/2009  M62 MPH          LAMAR              AL   EMERGENCY MNGR

            62 MPH WIND GUST IN VERNON.

&&

MGRANTHAM
Local storm report, Jun 12, 7:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     1 S VERNON              33.74N 88.11W
06/12/2009                   LAMAR              AL   EMERGENCY MNGR

            TREES BLOCKING SOUTHBOUND LANES OF HIGHWAY 17 1 MILE
            SOUTH OF VERNON.

&&

MGRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:03 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens42 min
Jun 12, 7:14 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston46 min
Jun 12, 7:20 PM CDTTornado WarningBMXFayette25 min
Jun 12, 7:23 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens, Tuscaloosa, Walker52 min
Jun 12, 7:27 PM CDTFlash Flood WarningBMXFayette, Lamar, Pickens63 min
Jun 12, 7:39 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Walker, Winston51 min
Jun 12, 7:47 PM CDTSevere Thunderstorm WarningBMXGreene, Jefferson, Pickens, Sumter, Tuscaloosa, Walker43 min
Jun 12, 7:54 PM CDTSevere Thunderstorm WarningBMXLee, Macon36 min
Jun 12, 8:14 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, St. Clair, Shelby, Tuscaloosa46 min
Jun 12, 8:23 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Sumter52 min
Jun 12, 8:36 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Clay, Coosa, Jefferson and 4 more39 min
Jun 12, 8:58 PM CDTSevere Thunderstorm WarningBMXAutauga, Chambers, Chilton, Clay, Coosa, Elmore and 2 more47 min
Jun 13, 4:06 AM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa24 min
Jun 13, 8:13 AM CDTAreal Flood AdvisoryBMXJefferson2 hr

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.